# SDR SWIA2018112145267

- Difficulty date: November 2, 2018
- Submitted: November 21, 2018
- Operation: Air carrier
- Aircraft: N915SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7615
- Aircraft time: 42,721 hours, 35,866 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H CABIN FLOOR SUPPORT AT FS. 559  OUTBOARD OF RBL 36 HAS EVIDENCE OF CORROSION. (C-CHECK) RO: 11/20/2018  REMOVED AND INSTALLED NEW FLOOR SUPPORT AT FS 559.00 BETWEEN RBL 36 AND RBL 56 IAW SRM. LEAK CHECK GOOD.
